# SDR CA000427023

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Mlg
- Part time: 1,922 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED GEAR DOWN.THE NOSE GEAR GREEN DID NOT ILLUMINATE.  THE GEAR WAS CYCLED AND THE NOSE GEAR LIGHT CAME ON.  THE AIRCRAFT LANDED AND UPON INSPECTION IT WAS DETERMINED THE DOWN POSITION SWITCH FOR THE NOSE GEAR WAS AT FAULT.  THE SWITCH WAS REPLACED.
